Affordable Access

Publisher Website

Orthonormal bases generated by Cuntz algebras

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
409
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2013.07.012
Keywords
  • Cuntz Algebras
  • Fractal
  • Fourier Basis
  • Hadamard Matrix
  • Quadrature Mirror Filter
Disciplines
  • Mathematics

Abstract

Abstract We show how some orthonormal bases can be generated by representations of the Cuntz algebra; these include Fourier bases on fractal measures, generalized Walsh bases on the unit interval and piecewise exponential bases on the middle third Cantor set.

There are no comments yet on this publication. Be the first to share your thoughts.